# SDR AALA202405063006

- Difficulty date: April 26, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N955XV
- Make and model: Airbus A321-253N
- Aircraft serial: 8120
- Aircraft time: 17,793 hours, 4,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: D5345659320000
- Condition: Corroded
- Location: Frm 47 S28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L3 ESCAPE SLIDE ENCLOSURE SUPPORT ANGLE BETWEEN FR 47.2A AND FR 47.4 AT S28L. REPLACED SUPPORT ANGLE PER SRM 51-42-11.
